Dualities in lattices of varieties of associative rings
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_9_a12,
author = {B. M. Vernikov and M. V. Volkov},
title = {Dualities in lattices of varieties of associative rings},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--69},
year = {1984},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_9_a12/}
}
B. M. Vernikov; M. V. Volkov. Dualities in lattices of varieties of associative rings. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1984), pp. 66-69. http://geodesic.mathdoc.fr/item/IVM_1984_9_a12/